# SDR QXEA0100622

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND WING INBOARD TRAILING EDGE UPPER ATTACH ANGLE TO 5280 BEAM IS CRACKED.  REPAIRED IAW FOKKER SRM 51-32-01, 51-32-01 AND 51-35-02.
